# SDR EIAA200900066

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 105,915 hours, 24,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDEWALL BS 2120, STR 20R TO 22R FRAME SHEAR TIE CRACKED.  MAIN DECK RT SIDEWALL BS 2120, STR 20R TO 22R FRAME SHEAR TIE REMOVED AND REPLACED AS PER BOEING DWG 69B03416 AND SRM 51-30-02.
